Alert archive / Alabama / Heat Advisories in 2011

Heat Advisory 1, NWS Mobile, AL

June 13, 20115 counties in Mississippi; 10 counties in Alabama

NWS Mobile, AL issued this heat advisory at Jun 13, 2011, 3:17 PM CDT for 5 counties in Mississippi; 10 counties in Alabama. It took effect at Jun 14, 2011, 11:00 AM CDT. It was in force for .

The area

The counties it named.

The facts

Issued
Jun 13, 2011, 3:17 PM CDT (20:17 UTC)
In effect from
Jun 14, 2011, 11:00 AM CDT
Expired
Jun 14, 2011, 4:41 AM CDT
In force
Issued by
NWS Mobile, AL

Counties Butler County, AL, Choctaw County, AL, Clarke County, AL, Conecuh County, AL, Covington County, AL, Crenshaw County, AL, Escambia County, AL, Monroe County, AL, Washington County, AL, Wilcox County, AL, George County, MS, Greene County, MS, Perry County, MS, Stone County, MS, Wayne County, MS

The radar

The Mobile radar (KMOB), 96 km from the middle of the area, began a volume at 20:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Birmingham, AL (KBMX), launched 12:00Z, 8.3 hours before the alert went out and 215 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 12:00Z on 2011-06-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 879 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 12:00Z on 2011-06-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 63 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
879 J/kg
Mixed-layer CIN
-76 J/kg
Mixed-layer LCL
1306 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
63 m²/s²
0-3 km storm-relative helicity
89 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

065 
WWUS74 KMOB 132017
NPWMOB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
317 PM CDT MON JUN 13 2011

...A HEAT ADVISORY IS IN EFFECT FOR TUESDAY AFTERNOON OVER INTERIOR
SOUTHEAST MISSISSIPPI...SOUTHWEST ALABAMA AND THE WESTERN FLORIDA
PANHANDLE...

.HIGH TEMPERATURES TUESDAY AFTERNOON ARE EXPECTED TO CLIMB INTO THE
UPPER 90S AND LOWER 100S ACROSS MOST OF THE AREA. THESE VERY HOT
TEMPERATURES...COMBINED WITH A MOIST AIRMASS WITH DEW POINTS RANGING
FROM THE LOWER 60S TO LOWER 70S...WILL ALLOW AFTERNOON HEAT INDICES
TO CLIMB TO AROUND 108 DEGREES AT MANY LOCATIONS. 

ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-140430-
/O.NEW.KMOB.HT.Y.0001.110614T1600Z-110615T0000Z/
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-
LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY-
GREENE-STONE-GEORGE-
INCLUDING THE CITIES OF...BUTLER...LISMAN...SILAS...CHATOM...
MILLRY...JACKSON...THOMASVILLE...GROVE HILL...CAMDEN...
PINE HILL...HOMEWOOD...MONROEVILLE...EVERGREEN...GREENVILLE...
LUVERNE...BRANTLEY...ATMORE...BREWTON...EAST BREWTON...
ANDALUSIA...OPP...MOBILE...PRICHARD...SARALAND...BAY MINETTE...
TILLMANS CORNER...THEODORE...DAPHNE...FAIRHOPE...FOLEY...
SPANISH FORT...CENTURY...FLOMATON...MOLINO...FERRY PASS...BRENT...
WEST PENSACOLA...BELLVIEW...ENSLEY...MYRTLE GROVE...JAY...PACE...
MILTON...CRESTVIEW...WRIGHT...NICEVILLE...SEMINOLE...EGLIN AFB...
WAYNESBORO...RICHTON...BEAUMONT...NEW AUGUSTA...LEAKESVILLE...
MCLAIN...WIGGINS...LUCEDALE
317 PM CDT MON JUN 13 2011

...HEAT ADVISORY IN EFFECT FROM 11 AM TO 7 PM CDT TUESDAY...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A HEAT
ADVISORY...WHICH IS IN EFFECT FROM 11 AM TO 7 PM CDT TUESDAY. 

HIGH TEMPERATURES TUESDAY AFTERNOON ARE EXPECTED TO CLIMB INTO THE
UPPER 90S AND LOWER 100S ACROSS MOST OF THE AREA. THESE VERY HOT
TEMPERATURES...COMBINED WITH A MOIST AIRMASS WITH DEW POINTS RANGING
FROM THE LOWER 60S TO LOWER 70S...WILL ALLOW AFTERNOON HEAT INDICES
TO CLIMB TO AROUND 108 DEGREES AT MANY LOCATIONS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HEAT ADVISORY MEANS THAT A PERIOD OF HOT TEMPERATURES IS EXPECTED.
THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY WILL COMBINE TO
CREATE A SITUATION IN WHICH HEAT ILLNESSES ARE POSSIBLE. DRINK PLENTY
OF FLUIDS...STAY IN AN AIR-CONDITIONED ROOM...STAY OUT OF THE SUN...
AND CHECK UP ON RELATIVES AND NEIGHBORS.

&&

$$
2 follow-up statements
257 
WWUS74 KMOB 140332
NPWMOB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
1032 PM CDT MON JUN 13 2011

...A HEAT ADVISORY IS IN EFFECT FOR TUESDAY AFTERNOON OVER
INTERIOR SOUTHEAST MISSISSIPPI...SOUTHWEST ALABAMA AND THE
WESTERN FLORIDA PANHANDLE...

.HIGH TEMPERATURES TUESDAY AFTERNOON ARE EXPECTED TO CLIMB INTO
THE UPPER 90S TO AROUND 103 ACROSS MOST OF THE AREA. THESE VERY HOT
TEMPERATURES...COMBINED WITH A MOIST AIR MASS WILL SEND AFTERNOON
HEAT INDICES TO BETWEEN 105 AND 108 DEGREES AT MANY LOCATIONS FROM
LATE MORNING TO LATE AFTERNOON.

ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-141145-
/O.CON.KMOB.HT.Y.0001.110614T1600Z-110615T0000Z/
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-
LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY-
GREENE-STONE-GEORGE-
INCLUDING THE CITIES OF...BUTLER...LISMAN...SILAS...CHATOM...
MILLRY...JACKSON...THOMASVILLE...GROVE HILL...CAMDEN...
PINE HILL...HOMEWOOD...MONROEVILLE...EVERGREEN...GREENVILLE...
LUVERNE...BRANTLEY...ATMORE...BREWTON...EAST BREWTON...
ANDALUSIA...OPP...MOBILE...PRICHARD...SARALAND...BAY MINETTE...
TILLMANS CORNER...THEODORE...DAPHNE...FAIRHOPE...FOLEY...
SPANISH FORT...CENTURY...FLOMATON...MOLINO...FERRY PASS...BRENT...
WEST PENSACOLA...BELLVIEW...ENSLEY...MYRTLE GROVE...JAY...PACE...
MILTON...CRESTVIEW...WRIGHT...NICEVILLE...SEMINOLE...EGLIN AFB...
WAYNESBORO...RICHTON...BEAUMONT...NEW AUGUSTA...LEAKESVILLE...
MCLAIN...WIGGINS...LUCEDALE
1032 PM CDT MON JUN 13 2011

...HEAT ADVISORY REMAINS IN EFFECT FROM 11 AM TO 7 PM CDT
TUESDAY...

A HEAT ADVISORY REMAINS IN EFFECT FROM 11 AM TO 7 PM CDT TUESDAY.

HEAT INDICES ARE EXPECTED TO RISE TO BETWEEN 105 AND 108 DEGREES AT
MANY LOCATIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HEAT ADVISORY MEANS THAT A PERIOD OF HOT TEMPERATURES IS
EXPECTED. THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY
WILL COMBINE TO CREATE A SITUATION IN WHICH HEAT ILLNESSES ARE
POSSIBLE. DRINK PLENTY OF FLUIDS...STAY IN AN AIR-CONDITIONED
ROOM...STAY OUT OF THE SUN... AND CHECK UP ON RELATIVES AND
NEIGHBORS.

&&

$$
675 
WWUS74 KMOB 140941
NPWMOB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
441 AM CDT TUE JUN 14 2011

...HEAT ADVISORY IS CANCELLED...

.ALTHOUGH NEAR RECORD HEAT DEVELOPS TODAY...DRIER AIR IN THE LOWER
LEVELS OF THE ATMOSPHERE BRINGS LOWER DEWPOINTS. THUS...THE LATEST
FORECAST OF HEAT INDEX VALUES ARE BELOW CRITERIA FOR MAINTAINING THE
HEAT ADVISORY.

ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-141045-
/O.CAN.KMOB.HT.Y.0001.110614T1600Z-110615T0000Z/
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-
LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY-
GREENE-STONE-GEORGE-
INCLUDING THE CITIES OF...BUTLER...LISMAN...SILAS...CHATOM...
MILLRY...JACKSON...THOMASVILLE...GROVE HILL...CAMDEN...
PINE HILL...HOMEWOOD...MONROEVILLE...EVERGREEN...GREENVILLE...
LUVERNE...BRANTLEY...ATMORE...BREWTON...EAST BREWTON...
ANDALUSIA...OPP...MOBILE...PRICHARD...SARALAND...BAY MINETTE...
TILLMANS CORNER...THEODORE...DAPHNE...FAIRHOPE...FOLEY...
SPANISH FORT...CENTURY...FLOMATON...MOLINO...FERRY PASS...BRENT...
WEST PENSACOLA...BELLVIEW...ENSLEY...MYRTLE GROVE...JAY...PACE...
MILTON...CRESTVIEW...WRIGHT...NICEVILLE...SEMINOLE...EGLIN AFB...
WAYNESBORO...RICHTON...BEAUMONT...NEW AUGUSTA...LEAKESVILLE...
MCLAIN...WIGGINS...LUCEDALE
441 AM CDT TUE JUN 14 2011

...HEAT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS CANCELLED THE HEAT
ADVISORY. 

HIGHEST HEAT INDEX VALUES TODAY ARE FORECAST TO BE AROUND 105 WHICH
IS BELOW CRITERIA FOR MAINTAINING THE HEAT ADVISORY. 

$$

What forecasters said that day

The local office's own words before this heat advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this heat advisory went out at Jun 13, 4:48 AM CDT, 10 hours 29 minutes earlier.

Area forecast discussion, Jun 13, 4:48 AM CDT, 10 hours 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
448 AM CDT MON JUN 13 2011

...BUILDING HEAT NEXT TWO DAYS WITH TUESDAY BEING THE HOTTEST...

.SHORT TERM [TODAY AND TONIGHT]...LATEST WATER VAPOR IMAGERY
INDICATES ADVANCING RIDGE OVER LOWER MS VLY MOVING EWD REPLACING
LAST VESTIGES OF LAST WEEK'S NOTABLE UPPER TROUGH WHICH IS NOW
OBSERVED TO BE MOVING OFF GA/FL COAST...TAKING BEST RAIN CHANCES
WITH IT. GIVEN MOSTLY SYNOPTIC SINKING MOTION AND RESULTANT
COMPRESSIONAL HEATING WILL SEE MAX TEMPS CLIMB INTO APPROXIMATE
98-101F OVER THE INTERIOR...WHICH WILL CREATE HEAT INDICES IN THE
102-105F RANGE. THAT IS REALLY THE BIG STORY ONCE AGAIN. SHARPENING
GRADIENT IN WATER VAPOR OBSERVED TO BE ADVECTING THE LEADING EDGE OF
THE VERY DRIEST MID AND UPPER TROPOSPHERIC AIR FROM WRN TN TO SE LA.
THIS WILL ACT TO LOWER PW VALUES FROM AROUND PRESENT VALUES OF
1.5-1.75" TO NEAR 1.3". THIS WILL ACT TO ENHANCE EVAPORATION OF
DEVELOPING THUNDERSTORMS...THUS REDUCING PRECIPITATION EFFICIENCY
LOCALLY. LOWER TROPOSPHERE IS CHARACTERIZED BY CLOSED ANTICYCLONE
CENTER OVER ARKLAMISS REGION...CREATING NWLY BOUNDARY LAYER FLOW. SO
THE TRANSITION IS OCCURRING RIGHT NOW...MEANING A TRANSITION TO A
VERY HOT AND SOMEWHAT DRIER NEXT TWO DAYS. WITH THIS PACKAGE...CANNOT
BEG MORE THAN ABOUT 20% RAIN CHANCES ALONG THE COASTAL COUNTIES WITH
THE EXCEPTION OF THE USUAL AREAS ALONG THE NW FL COAST AND MOBILE BAY
DELTA REGION SEA WHERE WE HOISTED SOME STRATEGIC 30% RAIN CHANCES
WHERE LOCALIZED TERRAIN INDUCED CONVERGENCE CREATES ADDITIONAL
MECHANICAL FORCING OF THE UNSTABLE AIR DURING PEAK HEATING. CLOSER TO
TEN PERCENT RAIN CHANCES ELSEWHERE. IF ANY GOOD NEWS IS THAT
THUNDERSTORM MOTION WILL BE FROM NNW TO SSE...SO THE DRIEST OF SOME
COASTAL LOCATIONS COULD GET AN EXTRA SHOWER OR THUNDERSTORM FROM THE
NORTH. TONIGHT WILL BE REALLY NON-EVENTFUL EXCEPT FOR LEFT OVER
ISOLATED THUNDERSTORMS THAT WILL WEAKEN AS THEY DRIFT TOWARDS THE
COASTAL ZONE. DID GO ABOVE GUIDANCE BY ABOUT 1 DEG (F) ON AVERAGE
GIVEN CORRESPONDING DEPARTURE ON MAX TEMPS.

THIS AFTERNOONS WET MICROBURST IS  MODERATE ALONG AND JUST NORTH OF
THE NORTHWEST FLORIDA SEA BREEZE AND OVER SOUTHERN BALDWIN COUNTY
AND LOW TO MODERATE ELSEWHERE. ONCE DEVELOPED...ISOLATED
THUNDERSTORMS WILL MOVE FROM NNW TO SSE AT 5 TO 10 MPH. /23

.LONG TERM [TUESDAY THROUGH SUNDAY]...STRENGTH OF AMPLIFYING NOSE OF UPPER
RIDGE INTO THE FA ON TUE IS SOMEWHAT ANOMALOUS FOR THIS TIME OF YEAR
WITH H50 HEIGHT RISES ON THE ORDER OF 30-60 DECAMETERS ABV NORMAL.
COMPRESSIONAL SINKING SPELLS A HOT DAY TUE WITH SEVERAL AREAS LOOKING
TO SEE DAILY HIGHS AROUND 100. ALTHOUGH SOME MIXING OUT=>LOWERING
OF DEWPOINTS XPCTD THROUGH THE AFTN...ENOUGH SFC BASED MOISTURE PRESENT
THAT WE MAY BE DEALING WITH SOME HEAT INDEX PROBLEMS WHICH CAN
INCREASE HEAT RELATED STRESS AND ILLNESS RISK. A POSSIBLE HEAT
ADVISORY MAY BE ISSUED ON LATER SHIFTS AS GRIDDED HEAT INDICES CLOSE
TO 108 FOR MANY AREAS. STAY TUNED. WILL MAINTAIN A MENTION OF ISO
TSTMS. WED/THU THE HIGH LVL RIDGE BECOMES BETTER DEFINED MORE INTO
THE GULF SETTING UP THE POTENTIAL FOR MID LVL IMPULSES TO RIDE ESE IN
THE HIGH LVL W/NW FLOW. GIVEN THE LACK OF A WELL DEFINED SFC BNDRY
WILL MAINTAIN NO HIGHER THAN 20% PROBABILITIES FOR TSTMS AS WEAK
MESOSCALE SFC BNDRYS/SEABREEZE THE ONLY FOCUS. THIS LOOKS TO ALSO BE
TRUE INTO THE WEEKEND EVEN THOUGH STRONGEST PORTION OF THE MID LVL
RIDGE SETS UP OVR TX/LA WITH A SUBTLE BREAK IN THE RIDGE OVR THE SE.
WITH SFC HIGH PRES EXTENDING WWD ACRS FL INTO THE GULF...HOT DAYS
CONT WITH HIGHS WELL ABV SEASONAL NORMAL. NIGHTS MUGGY. /10

&&

.AVIATION [13.12 UTC ISSUANCE]...GENERALLY VFR CIGS/VSBYS THROUGH
THE PERIOD. LESS AFTERNOON THUNDERSTORM COVERAGE FORECAST TODAY...SO
CHANCES OF RECEIVING LIFR CIGS/VSBYS ARE DOWN AROUND 5% OR LESS FOR
ANY ONE GIVEN POINT. WINDS WILL BECOME SWLY BY MIDDAY AROUND COASTAL
SITES AS OFFSHORE FLOW IS TURNED BY VERY SLOW MOVING NWD SEA-BREEZE. /23

&&

.MARINE...WEAK HIGH PRESSURE WILL CONTINUE OVER THE NORTHERN GULF
THROUGH THE END OF THIS WEEK...WHILE A WEAK TROUGH OF LOW PRESSURE
PERSISTS JUST INLAND OVER THE SOUTHEASTERN STATES. THIS WILL RESULT
IN A CONTINUED PREVAILING LIGHT SOUTHWESTERLY WIND FLOW OVER THE
MARINE AREA THROUGH MOST OF THE WEEK. LITTLE CHANGE IN SEAS
EXPECTED. NO ADVISORIES REQUIRED THIS PERIOD. THUNDERSTORM MOTION
WILL BE FROM NNW TO SSE...SO THE DRIEST OF SOME COASTAL LOCATIONS
COULD GET AN EXTRA SHOWER OR THUNDERSTORM FROM THE NORTH. NEAR SHORE
BOATERS BEWARE OF SOUTHWARD DRIFTING THUNDERSTORMS LATER THIS
AFTERNOON. /23

&&

.FIRE WEATHER...MAIN CONCERN IS LIGHTNING AND INCREASED POTENTIAL IT
BRINGS TO INITIATE FIRES WITHIN DRY GRASSES AND OTHER FUELS BROUGHT
ON BY EXTREME DROUGHT CONDITIONS. /10

&&

.PRELIMINARY POINT TEMPS/POPS...
MOBILE      98  74  99  74 /  20  20  20  10
PENSACOLA   96  79  98  80 /  30  30  20  10
DESTIN      93  79  93  80 /  20  20  20  10
EVERGREEN  100  69 101  71 /  20  20  20  10
WAYNESBORO  99  69  98  70 /  20  20  10  10
CAMDEN      99  69 100  71 /  10  10  10  10
CRESTVIEW  100  69 101  72 /  20  20  20  10

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
FL...NONE.
MS...NONE.
GM...NONE.
&&
Hazardous weather outlook, Jun 13, 5:55 AM CDT, 9 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOBILE AL
455 AM CST MON JUN 13 2011

ALZ051>064-FLZ001>006-GMZ630-650-655-670-675-MSZ067-075-076-078-
079-141200-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-
LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-MOBILE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-WAYNE-PERRY-
GREENE-STONE-GEORGE-
455 AM CST MON JUN 13 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF INTERIOR
SOUTHEAST MISSISSIPPI...SOUTHWEST AND SOUTH CENTRAL ALABAMA...THE
WESTERN FLORIDA PANHANDLE AND THE ADJACENT GULF COASTAL WATERS OF
ALABAMA AND NORTHWEST FLORIDA.

.DAY ONE...TODAY AND TONIGHT...

HEAT INDICES WILL CLIMB INTO THE 101 TO 107 DEGREE FAHRENHEIT RANGE
THIS AFTERNOON REGIONWIDE.  HEAT STRESS WILL HAVE TO BE MONITORED
CAREFULLY FOR THOSE WORKING IN THE DIRECT SUN OR IN POORLY
VENTILATED AREAS. EXPOSURE TO THE DIRECT SUN CAN MAKE IT FEEL EVEN
HOTTER THAN THE COMPUTED HEAT INDEX TO THE BODY. THOSE WHO ARE PRONE
TO HEAT RELATED STRESS AND/OR ILLNESS SHOULD BE SURE TO PROPERLY
COOL OFF AT NIGHT. PLEASE DO NOT FORGET TO CHECK ON THE ELDERLY.

THE RISK OF WET MICROBURST WILL BE MODERATE TO HIGH ALONG AND JUST
NORTH OF THE WESTERN FLORIDA PANHANDLE AND SOUTHERN BALDWIN COUNTY
SEA BREEZE THIS AFTERNOON. ELSEWHERE...THE RISK IS MODERATE. IN WET
MICROBURSTS... SUDDEN THUNDERSTORM WIND GUSTS CAN APPROACH 50 TO 60
MPH.  PLEASE ALSO REMEMBER TO PRACTICE YOUR LIGHTNING SAFETY RULES.
WHEN THUNDER ROARS...GO INDOORS!

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THE HEAT WILL EVEN BE A BIGGER STORY ON TUESDAY AS HEAT INDICES ON
TUESDAY CLIMB TO BETWEEN 105-109 DEGREES FAHRENHEIT.

OTHERWISE...A SMALL CHANCE OF THUNDERSTORMS WILL EXIST EACH DAY THIS
WEEK. SOME OF THE STORMS COULD BECOME STRONG...PRODUCING BRIEF
STRONG WINDS GUSTS...SMALL HAIL...AND FREQUENT LIGHTNING. PLEASE
ALSO REMEMBER TO PRACTICE YOUR LIGHTNING SAFETY RULES. WHEN THUNDER
ROARS...GO INDOORS!

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT EXPECTED
THROUGH SUNDAY.

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 13, 6:36 PM CDTSevere Thunderstorm WarningMOBSanta Rosa39 min
Jun 13, 6:37 PM CDTSpecial Marine WarningMOB53 min

Nearby

Heat Advisories in Alabama, 2011Heat Advisories in Mississippi, 2011Heat Advisories in Florida, 2011Every heat advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.